# SDR MALA010306

- Difficulty date: February 26, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK FROM, IN NASHVILLE, TN. FLOORBOARD FLANGE AT STA 231.0 HAS CORROSION.  REFER TO W/O 19430, TASK 2543.  MAINTENANCE BLENDED OUT CORROSION IAW SRM 51-70-40. REMAINING MATERIAL OUT OF LIMITS, REMOVED SEVERAL CORRODED RIVETS, ALODINED BARE METAL, FABRICATED REPAIR ANGLE FROM 2024T3, ALODINED, PRIMED AND TOPCOATEDREPAIR AND FLANGE, INSTALLED NEW RIVETS AND REPAIR ANGLE.
